# SDR IXXA2023040202

- Difficulty date: February 13, 2023
- Submitted: April 2, 2023
- Operation: Air carrier
- Aircraft: N367AZ
- Make and model: Boeing 767319
- Aircraft serial: 26912
- Aircraft time: 122,038 hours, 23,588 cycles
- System (JASC): 3416 · Altimeter, Barometric/Encoder
- Part: Skin Panel
- Part number: 143T35215
- Part serial: NA
- Condition: Gouged
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SCRATCHES/GOUGE MARKS ON RH ALT STATIC PORT.
